# SDR AWXA200401172

- Difficulty date: October 14, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- Engine: Ge CFM563B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66142101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .3750 INCH CRACK WAS FOUND IN STRINGER CLIP AT BS 294, STR 11 LT.   MAINTENANCE REMOVED CRACKED STRINGER CLIP AT BS 294, STR 11 LT; FABRICATED A NEW REPLACEMENT CLIP; INSTALLED REPAIR PART IAW ER 03-5311-04295-ES1.
